REAL

Items where Author is "Yang, Aijun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Yang, Aijun and Henderson, Johnny and Wang, Helin (2017) Parameter dependence for existence, nonexistence and multiplicity of nontrivial solutions for an Atici–Eloe fractional difference Lidstone BVP. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (38). pp. 1-12. ISSN 1417-3875

Yang, Aijun and Henderson, Johnny and Wang, Dingjiang (2016) The study of higher-order resonant and non-resonant boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (3). pp. 1-10. ISSN 1417-3875

Yang, Aijun and Wang, Helin (2011) Positive solutions for higher-order nonlinear fractional differential equation with integral boundary condition. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (1). pp. 1-15. ISSN 1417-3875

Yang, Aijun and Wang, Helin (2011) Positive solutions of two-point boundary value problems of nonlinear fractional differential equation at resonance. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (71). pp. 1-15. ISSN 1417-3875

Yang, Aijun and Miao, Chunmei and Ge, Weigao (2009) Solvability for second-order nonlocal boundary value problems with a p-Laplacian at resonance on a half-line. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (19). pp. 1-15. ISSN 1417-3875

This list was generated on Tue Jul 14 13:02:56 2020 CEST.